# SDR P5CA9701058

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1075
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2, FX BS 1075 LBL 9 KEEL BEAM PANEL SUPPORT BRACKET FOUND CORRODED.  REPLACED BRACKET PER BOEING SRM 51-10-01.
